Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816

    Question about pain in middle of back.

    Ive been having the weirdest and most painful feeling in the middle of my back for about a week now. It hurts throughout the whole day but only gets bad when I sit in one seat for a extended period of time. It feels so pumped at times it feels like its going to explode, I can ease the pain at times by cracking my back and making it pop but sometimes it hurts so bad I gotta lay down. The only time it doesnt hurt at all is when Im at the gym. Does anybody have any idea what might be causing this cuz its gettin quite annoying.

  2. #2
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    what are you on

  3. #3
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Just finished sust about a week ago, on PCT right now, just started taking creatine and glutamine and weight gainer again. It was weird because I was watching TV one night a all of a sudden the pain started, it was intense.

  4. #4
    diesel578 is offline Junior Member
    Join Date
    Apr 2004
    Posts
    148
    how much water are you drinking?? i had same problems i upped my water from 1 gal to about 1.5/2 and it helped.

  5. #5
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    wow i was thinking it was just a back pump from your cycle. i have no clue what it could be are you sure it's the muscle.

  6. #6
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Quote Originally Posted by gsxxr
    wow i was thinking it was just a back pump from your cycle. i have no clue what it could be are you sure it's the muscle.
    Im not exacly sure what it is man, Ive never felt this before thats the whole problem, Im gonna see how it goes and if it doesnt egt any better in the next week or two Im gonna check with the specialist.

  7. #7
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    I would drink a lot of water and cranberry juice and see

  8. #8
    Knight1811 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    261
    Quote Originally Posted by Testsubject
    Just finished sust about a week ago, on PCT right now, just started taking creatine and glutamine and weight gainer again. It was weird because I was watching TV one night a all of a sudden the pain started, it was intense.
    Wait, you're starting PCT only after one week of getting off Sus? Isn't that a bit early. I would think you should wait till about the third week to start the PCT for Sus. Anyways, is this your first cycle? If not, have you ever had pains like this before (but not at such an intense level)? I've never read about Sus and painful pumps. I've heard of Dbol and painful pumps in the back area. How much Sus were you injecting per week and how long was your cycle? Maybe that can shed some light. Other than that bro, I'm useless.

    Knight1811

  9. #9
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Quote Originally Posted by Knight1811
    Wait, you're starting PCT only after one week of getting off Sus? Isn't that a bit early. I would think you should wait till about the third week to start the PCT for Sus. Anyways, is this your first cycle? If not, have you ever had pains like this before (but not at such an intense level)? I've never read about Sus and painful pumps. I've heard of Dbol and painful pumps in the back area. How much Sus were you injecting per week and how long was your cycle? Maybe that can shed some light. Other than that bro, I'm useless.

    Knight1811
    This is my thrid cycle, I was injecting 500mgs per week for 8 weeks (best cycle yet I might add, grew like a WEED). No I have never had any pains like this before. As for the PCT bro, Im trying something different this time around, Seeing if running it a bit earlier than suggested will have any benifit on keeping muscle mass and incresing sex drive again. My last cycle I found the PCT hurt me more than anything. I ran enanthate (400mgs per week) for 8 weeks and started PCT 7 days after my last shot and it was like two bad things hitting me at once, the depression from the clomid and the crash from the enanthate, I didnt like it at all. Anyways, hopefully you can shed some light on the issue at hand.

  10. #10
    DrugsrGood's Avatar
    DrugsrGood is offline Associate Member
    Join Date
    Feb 2005
    Location
    North Pole
    Posts
    478
    Do any heavy lower back movements that could have strained it? If not, it is common for ppl to have joint problems when coming off aas... not sure if vertebrae would be susceptible to anything like that due to loss of water retention...? Lower back pumps are probably out of the question. Deff. not some sort of cramping..? I have that problem alot too when coming off too..

  11. #11
    hawkeye1877's Avatar
    hawkeye1877 is offline Associate Member
    Join Date
    Dec 2004
    Posts
    252
    there was a thread on this a few days ago, it sounds like its your adrenal gland, get some adrenal supplements, i used to have pain real bad in my lower back and the supplements cleared it right up. the reason you get it is becuase of the poor dietrary habits of most Americans, and also people are running on adrenaline most of the day due to stress and not enough sleep

  12. #12
    Knight1811 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    261
    Bump. Any new info as to what is occuring? I'm very curious to know.

    Knight1811

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •